# SDR CALA2025052604941

- Difficulty date: May 20, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 48,811 hours, 26,073 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CEILING EMERGENCY EXIT SIGN NOT ILLUMINATING SIGN NOT ILLUMINATING. LIGHT IN CEILING JUST AFT OF SIGN ILLUMINATES.  MEL 3350AB UNABLE TO USE 3350AB UPDATED WITH PARTS PART IDENTIFIED. UPDATED M/L WITH M/E NUMBER OF LIGHT NEEDED. FOUND A CONNECTOR NOT CONNECTED ABOVE CEILING PANEL CONNECTED IT OPS CHK GOOD.
